Your Cart

Your cart is empty

Home  >  Volume 25 (2013)

A Remark on the Integrability of the Sum and Difference of Real-Valued Functions by Sunday Oluyemi. Volume 25 ( Nov, 2013) . pp 23 -26
Sale price: $5.00

We establish a theorem on the integrability of the sum  f  + g and the difference f – g of extended real-valued integrable  f, g : (X , A, m) ® e = È{¥, – ¥} ((X , A, m) a measure space) that is implicit in the literature and employed but rarely explicitly  stated (if at all) and rarely explicitly proved. We point out the important instance of the proof of Fubini’s Theorem where it is employed by a number of authors, but without citing it.